Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 132, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 22, 2011, 4:16 PM EDT for Butler County, Hamilton County, Warren County, Ohio. It was in force for 44 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2011, 4:16 PM EDT (20:16 UTC)
- Expired
- May 22, 2011, 5:00 PM EDT
- In force
- 44 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Butler County, OH, Hamilton County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 50 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 4:26 PM EDT | HAIL 1.25 | Fairfield, OH | |
| May 22, 4:30 PM EDT | HAIL 0.88 | Forest Park, OH | |
| May 22, 4:59 PM EDT | HAIL 1 | Hamilton, OH | |
| May 22, 5:05 PM EDT | HAIL 1.75 | 1 N Hamilton, OH | |
| May 22, 5:08 PM EDT | HAIL 1.25 | Hamilton, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.3 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 460 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 720 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
232 WUUS51 KILN 222016 SVRILN OHC017-061-165-222100- /O.NEW.KILN.SV.W.0132.110522T2016Z-110522T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 416 PM EDT SUN MAY 22 2011 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN BUTLER COUNTY IN SOUTHWEST OHIO... NORTHERN HAMILTON COUNTY IN SOUTHWEST OHIO... WESTERN WARREN COUNTY IN SOUTHWEST OHIO... * UNTIL 500 PM EDT. * AT 414 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR PLEASANT RUN...MOVING NORTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... FOREST PARK... FAIRFIELD... HAMILTON... SPRINGDALE... SHARONVILLE... TRENTON... SOUTH MIDDLETOWN... MONROE... IN ADDITION...GREENHILLS...PLEASANT RUN FARM...WOODLAWN...GLENDALE... NEW MIAMI...BECKETT RIDGE...MAUSTOWN AND PISGAH ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM. THIS INCLUDES THE FOLLOWING INTERSTATES... I-71 BETWEEN MILE MARKERS 23 AND 31... I-75 BETWEEN MILE MARKERS 15 AND 37... PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3959 8432 3938 8414 3920 8455 3933 8469 TIME...MOT...LOC 2017Z 236DEG 16KT 3931 8457 $$
1 follow-up statement
531
WWUS51 KILN 222034
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
434 PM EDT SUN MAY 22 2011
OHC061-222044-
/O.CAN.KILN.SV.W.0132.000000T0000Z-110522T2100Z/
HAMILTON OH-
434 PM EDT SUN MAY 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HAMILTON COUNTY HAS
BEEN CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3945 8452 3957 8433 3939 8417 3930 8446
3930 8454 3940 8460
TIME...MOT...LOC 2034Z 236DEG 16KT 3935 8449
$$
OHC017-165-222100-
/O.CON.KILN.SV.W.0132.000000T0000Z-110522T2100Z/
BUTLER OH-WARREN OH-
434 PM EDT SUN MAY 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR NORTHWESTERN WARREN AND SOUTHEASTERN BUTLER COUNTIES...
AT 431 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
FAIRFIELD...MOVING NORTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
TRENTON...SOUTH MIDDLETOWN...MONROE...MIDDLETOWN...MASON AND LEBANON.
IN ADDITION...NEW MIAMI...BECKETT RIDGE...MAUSTOWN...MAUD...HUGHES...
STATE ROUTE 63 AT STATE ROUTE 741 AND HAGEMAN ARE NEAR THE PATH OF
THIS STORM.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 BETWEEN MILE MARKERS 26 AND 31...
I-75 BETWEEN MILE MARKERS 19 AND 36...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3945 8452 3957 8433 3939 8417 3930 8446
3930 8454 3940 8460
TIME...MOT...LOC 2034Z 236DEG 16KT 3935 8449
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 1:08 PM EDT, 3 hours 8 minutes earlier.
Area forecast discussion, May 22, 1:08 PM EDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 108 PM EDT SUN MAY 22 2011 .SYNOPSIS... A WARM FRONT WILL PUSH ACROSS THE AREA EARLY TODAY...WITH A FEW SHOWERS AND THUNDERSTORMS POSSIBLE IN THE WARM AIRMASS. A COLD FRONT WILL THEN APPROACH BY MONDAY NIGHT AND REMAIN ACROSS THE AREA THROUGH MUCH OF THE WEEK. THIS WILL BRING MORE UNSETTLED WEATHER RESULTING IN SHOWERS AND STORMS THROUGH FRIDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... MODERATE INSTABILITY IS IN PLACE TODAY IN THE WARM SECTOR OF AN APPROACHING LOW PRESSURE SYSTEM...CURRENTLY THE NORTHERN PLAINS. THE BEST LIFTING MECHANISMS ARE CURRENTLY OFF TO THE SOUTHWEST AND WEST OF OUR FORECAST AREA...WHERE SHOWERS AND THUNDERSTORMS HAVE DEVELOPED. THIS ACTIVITY CONTINUES TO HOLD TOGETHER AS IT MOVES NORTHEASTWARD TOWARD THE FORECAST AREA. HAVE NUDGED UP AFTERNOON POPS ALONG THE EASTERN AND NORTHEASTERN ZONES THIS AFTERNOON TO REFLECT THESE THUNDERSTORMS PROGRESSING ACROSS PARTS OF OUR CWA. HAVE KEPT CHANCE POPS SOUTH OF THESE STORMS AS SCATTERED SHOWERS HAVE HAD THE TENDENCY TO DEVELOP IN THIS AREA. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/... UPPER LEVEL LOW TO TRACK INTO THE WESTERN GREAT LAKES TONIGHT. INSTBY LINGERS INTO THE EVENING AND THUS HAVE CONTD CHC/SLIGHT CHC POPS CONTINUING EARLY AND THEN TAPERING TO SLIGHT CHC. UNCERTAINTY EXITS REGARDING COVERAGE OF PRECIP LATER TONIGHT. LATEST NUMERICAL MODEL RUNS INDICATING THAT A S/W WL PUSH INTO THE WEST LATE WITH AN ASSOCIATED AREA OF FORCING PIVOTING ACRS THE FA. HAVE KEPT POPS LOW BUT THIS MAY REQUIRE HIGHER POPS BETWEEN 06 AND 12Z IF SUBSEQUENT RUNS CONT TO SHOW THIS FEATURE. HAVE TRENDED TONIGHTS LOWS ON THE WARM SIDE OF GUID. THE UPPER LOW TO OPEN UP WITH S/W ROTATING THRU THE SRN GREAT LAKES WITH A BAND OF WESTERLY 45-50KT H5 WINDS PIVOTING THRU MONDAY AFTN. MODERATE TO STRONG INSTBY TO DEVELOP AS SFC TD/S IN THE UPR 60S YIELD BLYR CAPES OF 2000-2500 J/KG DURG THE AFTN. THIS INSTBY COMBINED WITH S/W WL RESULT IN THE DEVELOPMENT OF DEEP CONVECTION MONDAY AFTN. WITH FAVORABLE BULK SHEAR EXPECT STORMS TO BE ORGANIZED. WL EXPAND LKLY POPS MON AFTN INTO THE EVENING. WL ALSO CONTINUE TO MENTION CHC FOR SEVERE WEATHER GIVEN INSTBY AND SHEAR. HAVE ACCEPTED A BLEND OF MAV/MET FOR HIGHS MONDAY. IN SPLIT FLOW REGIME...WESTERLY FLOW DEVELOPS OVER THE OHIO VALLEY WITH SFC FRONT DROPPING INTO OHIO AND LAYING OUT E-W PARALLEL TO THE FLOW. NUMERICAL MODELS POINTING TO EMBEDDED S/W WHICH INDUCES A SFC WAVE THAT RIPPLES THRU TUE AFTN/TUE EVENING. EXPECT A THUNDERSTORM COMPLEX TO DEVELOP WITH THE BEST FORCING ACROSS NRN SECTIONS OF ILN/S FA. WL BUMP UP POPS TO LKLY CAT TUE AFTN/EVE. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... UNSETTLED PATTERN WILL SET UP ACROSS THE REGION THROUGH THE WEEK. A FRONT WILL STRETCH WEST TO EAST WITH AN INITIAL WAVE OF LOW PRESSURE MOVING ALONG IT ON TUESDAY. THEN THE MAIN SYSTEM WILL APPROACH ON THURSDAY AND SLOWLY MOVE ACROSS THE AREA FRIDAY AND FRIDAY NIGHT. THERE COULD STILL BE SOME LINGERING PRECIPITATION INTO SATURDAY AS LOW PRESSURE AND A COLD FRONT PASS TO THE EAST OF THE AREA. && .AVIATION /17Z SUNDAY THROUGH THURSDAY/... SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED MAINLY NORTHWEST OF A KLUK/KILN LINE UNTIL 00Z TODAY. CURRENTLY HAVE ONLY VFR CONDITIONS FORECAST...HOWEVER MAY NEED ADD TEMPOS TO REDUCE VISIBILITIES AND CEILINGS IF CURRENT THUNDERSTORMS TO THE WEST HOLD TOGETHER OR DEVELOP FURTHER. BY 12Z MONDAY...CHANCES FOR PRECIPITATION WILL INCREASE...WHICH WILL BRING A HIGHER CHANCE OF MVFR/IFR CONDITIONS. OUTLOOK...THUNDERSTORMS POSSIBLE THROUGH WEDNESDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...AR NEAR TERM...LATTO SHORT TERM...AR LONG TERM... AVIATION...LATTO
Hazardous weather outlook, May 22, 3:53 PM EDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 353 PM EDT SUN MAY 22 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060>063-070>073-077>082- 088-232000- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-MONTGOMERY-GREENE- FAYETTE OH-BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 353 PM EDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS HAVE DEVELOPED DUE TO A WARM AND UNSTABLE AIRMASS. SOME OF THESE STORMS WILL BE SEVERE THIS AFTERNOON AND THROUGH THE EARLY EVENING HOURS. THE MAIN THREATS FROM THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MODERATE INSTABILITY ALONG WITH FAVORABLE SHEAR MAY LEAD TO ORGANIZED THUNDERSTORMS MONDAY AFTERNOON. SOME OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. A FRONT WILL STALL OUT ACROSS THE REGION THIS WEEK WITH PERIODS OF THUNDERSTORMS EXPECTED TUESDAY THROUGH FRIDAY. DUE TO THIS REPEATED PERIOD OF THUNDERSTORMS WHICH MAY OCCUR THIS WEEK THERE IS A POTENTIAL FOR FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS. OHZ026-034-035-042>046-051>056-064-065-074-232000- HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI- CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PICKAWAY-FAIRFIELD- HOCKING- 353 PM EDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS WILL BE PRESENT IN THE WARM AND UNSTABLE AIRMASS THIS AFTERNOON. THERE IS A SLIGHT RISK THAT A FEW OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MODERATE INSTABILITY ALONG WITH FAVORABLE SHEAR MAY LEAD TO ORGANIZED THUNDERSTORMS MONDAY AFTERNOON. SOME OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. A FRONT WILL STALL OUT ACROSS THE REGION THIS WEEK WITH PERIODS OF THUNDERSTORMS EXPECTED TUESDAY THROUGH FRIDAY. DUE TO THIS REPEATED PERIOD OF THUNDERSTORMS WHICH MAY OCCUR THIS WEEK THERE IS A POTENTIAL FOR FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Local storm report, May 22, 3:30 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
330 PM EDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL LEBANON 39.43N 84.21W
05/22/2011 M1.00 INCH WARREN OH NWS EMPLOYEE
&&Local storm report, May 22, 3:43 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
343 PM EDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL WINCHESTER 38.94N 83.65W
05/22/2011 E0.75 INCH ADAMS OH TRAINED SPOTTER
&&Special weather statement, May 22, 3:45 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
345 PM EDT SUN MAY 22 2011
OHZ063-072-080-222015-
CLINTON OH-FAYETTE OH-HIGHLAND OH-
345 PM EDT SUN MAY 22 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HIGHLAND...SOUTHERN
FAYETTE AND EASTERN CLINTON COUNTIES THROUGH 415 PM EDT...
AT 343 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
HIGHLAND...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LEESBURG AND WASHINGTON
COURT HOUSE.
ALSO...HIGHLAND...EAST MONROE...NEW MARTINSBURG...STAUNTON...JASPER
MILLS...ROCK MILLS AND GOOD HOPE ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3947 8330 3928 8362 3932 8371 3958 8349
3948 8329Local storm report, May 22, 3:54 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
354 PM EDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 4 N SEAMAN 39.00N 83.57W
05/22/2011 E1.75 INCH ADAMS OH PUBLIC
&&Local storm report, May 22, 4:01 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
401 PM EDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM HAIL LEESBURG 39.35N 83.55W
05/22/2011 E1.00 INCH HIGHLAND OH PUBLIC
&&Special weather statement, May 22, 4:07 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 407 PM EDT SUN MAY 22 2011 OHZ070-077-222030- BUTLER OH-HAMILTON OH- 407 PM EDT SUN MAY 22 2011 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HAMILTON AND SOUTHEASTERN BUTLER COUNTIES THROUGH 430 PM EDT... AT 405 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NORTHGATE...MOVING NORTHEAST AT 25 MPH. WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...FOREST PARK...FAIRFIELD AND HAMILTON. ALSO...MOUNT HEALTHY HEIGHTS...PLEASANT RUN...PLEASANT RUN FARM... MAUD...HUGHES AND BECKETT RIDGE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED. LAT...LON 3944 8458 3937 8435 3921 8460 3928 8474
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 2:45 PM EDT | Special Weather Statement | ILN | Brown | 30 min |
| May 22, 2:50 PM EDT | Special Weather Statement | ILN | Warren | 25 min |
| May 22, 3:13 PM EDT | Special Weather Statement | ILN | Warren | 32 min |
| May 22, 3:23 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Warren | 52 min |
| May 22, 3:26 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland, Pike, Scioto | 49 min |
| May 22, 3:45 PM EDT | Special Weather Statement | ILN | Fayette | 30 min |
| May 22, 4:00 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Pickaway | 45 min |
| May 22, 4:07 PM EDT | Special Weather Statement | ILN | Butler | 23 min |
| May 22, 4:23 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Ross | 52 min |
| May 22, 4:39 PM EDT | Severe Thunderstorm Warning | ILN | Adams | 36 min |
| May 22, 4:46 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 44 min |
| May 22, 4:58 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Warren | 32 min |
| May 22, 4:59 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 46 min |
| May 22, 5:21 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 39 min |
| May 22, 5:24 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Highland, Warren | 51 min |
| May 22, 5:45 PM EDT | Areal Flood Advisory | ILN | Butler, Hamilton, Warren | 3 hr |
| May 22, 6:11 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Highland, Ross | 49 min |
| May 22, 6:42 PM EDT | Special Weather Statement | ILN | Adams, Pike, Scioto | 63 min |
| May 22, 6:47 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland, Pike | 43 min |
| May 22, 6:56 PM EDT | Severe Thunderstorm Warning | ILN | Highland, Pike, Ross | 34 min |
| May 22, 7:05 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Ross, Scioto | 40 min |
| May 22, 7:43 PM EDT | Special Weather Statement | ILN | Hocking | 47 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.